# SDR CALA2013082190648

- Difficulty date: August 20, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 65,767 hours, 24,416 cycles
- Engine: Iae V2527A5
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Part number: 7453400507
- Part serial: 515
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE OUTBOARD SIDE OF NOSE COWL HAS GROUND DAMAGE APPROXIMATELY 3X3 INCHES.  SAMC TEXT: REPLACED NOSE COWL PER MM (MR71212) REMOVED & REPLACED NR 2 ENGINE NOSE COWL PER AMM.
